Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 15, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 22, 2017, 12:41 AM EDT for 4 counties in South Carolina. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2017, 12:41 AM EDT (04:41 UTC)
- Expired
- Mar 22, 2017, 1:15 AM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Charleston County, SC, Colleton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 56 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 12:42 AM EDT | TSTM WND DMG | 2 Nw Rose Hill, SC | BEAUFORT COUNTY 911 REPORTED A TREE DOWN ON PINCKNEY COLONY RD. |
| Mar 22, 12:55 AM EDT | TSTM WND GST 45 | Beaufort County Airport, SC | REPORT FROM AWOS SITE KARW. |
| Mar 22, 12:56 AM EDT | TSTM WND GST 47 | Marine Corps Air Statio, SC | REPORT FROM SITE KNBC. |
| Mar 22, 1:06 AM EDT | TSTM WND GST 50 | 6 E Parris Island, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 21, 8:35 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
289
WUUS52 KCHS 220441
SVRCHS
SCC013-019-029-053-220530-
/O.NEW.KCHS.SV.W.0015.170322T0441Z-170322T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
1241 AM EDT WED MAR 22 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Beaufort County in southeastern South Carolina...
Charleston County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 130 AM EDT
* At 1240 AM EDT, a severe thunderstorm was located over Beaufort,
moving east at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hilton Head Island, Beaufort, Port Royal, Edisto Beach, Clarendon,
Jasper, Fripp Island and Lemon Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3243 8037 3244 8041 3239 8040 3231 8046
3217 8072 3232 8097 3259 8072 3251 8031
TIME...MOT...LOC 0440Z 283DEG 63KT 3240 8065
HAIL...1.00IN
WIND...60MPH
$$
NED2 follow-up statements
257
WWUS52 KCHS 220457
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1257 AM EDT WED MAR 22 2017
SCC053-220507-
/O.CAN.KCHS.SV.W.0015.000000T0000Z-170322T0530Z/
Jasper SC-
1257 AM EDT WED MAR 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM EDT for
southeastern South Carolina.
LAT...LON 3243 8037 3244 8041 3239 8040 3231 8046
3222 8061 3217 8072 3223 8082 3256 8058
3251 8031
TIME...MOT...LOC 0457Z 295DEG 24KT 3240 8056
$$
SCC013-019-029-220530-
/O.CON.KCHS.SV.W.0015.000000T0000Z-170322T0530Z/
Beaufort SC-Charleston SC-Colleton SC-
1257 AM EDT WED MAR 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR BEAUFORT...CHARLESTON AND COLLETON COUNTIES...
At 1257 AM EDT, a severe thunderstorm was located 7 miles east of
Beaufort, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hilton Head Island, Beaufort, Port Royal, Edisto Beach, Hilton Head
Airport, Fripp Island, Ladys Island and Parris Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3243 8037 3244 8041 3239 8040 3231 8046
3222 8061 3217 8072 3223 8082 3256 8058
3251 8031
TIME...MOT...LOC 0457Z 295DEG 24KT 3240 8056
HAIL...1.00IN
WIND...60MPH
$$
NED539
WWUS52 KCHS 220515
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
115 AM EDT WED MAR 22 2017
SCC013-019-029-220524-
/O.CAN.KCHS.SV.W.0015.000000T0000Z-170322T0530Z/
Beaufort SC-Charleston SC-Colleton SC-
115 AM EDT WED MAR 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT...CHARLESTON AND
COLLETON COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 200 AM EDT for
southeastern South Carolina.
LAT...LON 3243 8037 3244 8041 3239 8040 3231 8046
3222 8061 3217 8072 3223 8082 3256 8058
3251 8031
TIME...MOT...LOC 0513Z 283DEG 63KT 3233 8021
$$
NEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 10:56 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 21, 10:56 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1056 PM EDT Tue Mar 21 2017
.SYNOPSIS...
A cold front will drop into the area tonight, then move through
the area on Wednesday. High pressure will build in from the
north through Thursday night before shifting into the Atlantic
on Friday and persisting through the weekend. A cold front could
affect the area early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The large MCS covering much of the Carolina's and eastern
Georgia will continue to trek E-SE as a strong short wave and
MCV arrive in tandem into our area overnight. This quite a
difference from earlier Tuesday evening when storms were nearly
stationary, awaiting the short wave to give it the boost to
start moving downstream. Although nocturnal cooling will likely
limit the extent of any severe storms, after coordination with
SPC we felt compelled to go with a Severe Thunderstorm Watch for
our NW tier (now expanded based on radar trends to include
Berkeley County) through 2 am. We still might need to add a few
other counties after midnight, and/or SPC may require a new
watch.
Although there is increasing CINH and limited shear, the
overall thermodynamics are favorable enough where isolated
severe storms will be possible through 2-3 am in and near the
watch area, with chances of severe storms to diminish as the
activity spreads further toward the coastal plain thereafter due
to further nocturnal influences and an influx of maritime air.
DCAPE is still in excess of 1000 J/kg, supporting a wind threat,
but there is also an enhanced risk for large hail with WBZ
around 9-10K ft, freezing levels around 12K ft, sufficient hail
cape in the -10 to -30C layer and mid level cold pool with 500
mb temps -14 to -15C.
An axis of higher PWat's will continue across the area, some
150-170% of normal, supporting scattered to numerous coverage of
showers and t-storms north of I-16, and isolated to maybe
scattered chances further south.
An expansion of the large and cold cloud tops has prompted us to
adjust the sky cover grids, showing mostly cloudy or overcast
skies to prevail, with coldest cloud tops around -65C.
Temps will remain warm to mild through the night, with a S-SW
synoptic flow to persist in advance of a cold front that doesn't
move in until late. Limited CAA after 4 am will not allow for
anything lower than the upper 50s and lower 60s in regards to
minimums, or about 10-12F above normal. Adjustments have been
made to the diurnal curve to show a slower delay than earlier
forecast.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday: A backdoor cold front will shift south through the area
early while a mid/upper trough of low pressure exits off the
Northeast United States. The pattern will result in dry and cooler
conditions with temps that peak in the upper 60s/lower 70s north to
mid 70s south. Strong cold air advection behind the front could lead
to some breezy winds along the South Carolina coast, peaking up to
15-20 mph during the afternoon. Despite some cloud cover, northeast
flow will help temps dip into the low/mid 40s north to upper
40s/lower 50s south.
Thursday and Friday: A wedge of high pressure will be fully
entrenched over the region on Thursday, bringing dry but cloudy and
cool conditions. In general, afternoon highs will only peak in the
mid/upper 50s, some 15 degrees cooler than the previous day.
Thursday night lows will range in the mid/upper 40s for most
locations away from the coast. A large mid/upper lvl ridge of high
pressure is then expected to expand over the Southeast, setting up
warmer temps despite encountering the somewhat weaker wedge. In
general, temps should peak in the low/mid 70s Friday afternoon,
warmest in Southeast Georgia.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A broad upper ridge over the southeast United States is
expected to deflect much of the upper level energy during the
long term period though a few weak systems could bring brief
precip. Surface high pressure centered off the East Coast will
maintain a warm pattern with highs in the 70s/80s.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
The upstream MCS will continue to spread E-SE through the night,
with a cold front aligned mainly east-west to arrive overnight,
passing south of KCHS before daybreak, and south of KSAV
Wednesday morning. Strong-severe convection occurring in
association with the MCS will likely weaken somewhat within the
nocturnal environment as it approaches around 05-06Z, and
sweeps offshore around 08-10Z Wednesday. KCHS will likely
experience at least showers during this time frame, but
confidence is high enough where we have added VCTS. Should KCHS
become directly impacted by TSRA, strong winds and heavy rains
are possible. The bulk of convection, at least for now, looks to
stay north of KSAV overnight.
Lower ceilings will follow the cold front, and we have at least
a few hours of MVFR conditions Wednesday morning. N-NE winds
will become a little gusty during much of Wednesday, as a high
pressure wedge settles across inland areas.
One final note, with the passage of a 30-35 kt low level jet
overnight, we will be close to the criteria requiring LLWS in
the 00Z TAF set. For now it looks marginal though, with surface
winds to remain around 8-10 kt.
Extended Aviation Outlook: Low ceilings possible Wednesday night
through Thursday in association with a cold front dropping into
the area.
&&
.MARINE...
Tonight: Surface low pressure will pass to the north, allowing
SW winds to persist. Speeds will be primarily in the 15-20 kt
range, with at least occasional higher gusts. As the gradient
tightens further, more frequent gusts at or above 25 kt are
possible, and we'll carefully monitor for SCA conditions. As the
low passes by, scattered showers and isolated to scattered
thunderstorms will move across the waters, well after midnight.
The storms could be capable of producing gusty winds and hail.
Following the thunderstorms potential, a backdoor cold front
will approach from the north late. However, winds are forecasted
to remain from the SW until daybreak.
Strong cold air advection associated with high pressure behind a
backdoor cold front will help produce strong northeast flow over all
coastal waters Wednesday into Thursday. Small Craft Advisories have
therefore been issued over northern South Carolina waters and
offshore Georgia waters starting Wednesday afternoon. Additional
Small Craft Advisories are likely for all remaining waters at some
point late Wednesday into early Thursday, before conditions improve
into the weekend as sfc high pressure shifts southeast and mid/upper
lvl high pressure expands over the Southeast.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 2 PM Wednesday to noon EDT Friday
for AMZ374.
Small Craft Advisory from 2 PM Wednesday to 5 PM EDT Thursday
for AMZ350.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...JRL
AVIATION...
MARINE...Hazardous weather outlook, Mar 22, 12:32 AM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1232 AM EDT Wed Mar 22 2017 SCZ043>045-049-052-230445- Inland Colleton-Dorchester-Inland Berkeley-Coastal Colleton- Tidal Berkeley- 1232 AM EDT Wed Mar 22 2017 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-SCZ047-048-050-051-230445- Charleston Harbor-Inland Jasper-Beaufort-Charleston-Coastal Jasper- 1232 AM EDT Wed Mar 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and southeast South Carolina. .DAY ONE...Tonight. Severe Thunderstorms...There remains a chance that a few of the upstream thunderstorms will still be severe as they arrive into the area through 3 am. Damaging winds and lightning strikes are the main weather hazards. Widespread severe weather is currently not anticipated. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-352-354-374-230445- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 1232 AM EDT Wed Mar 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gales...Strong northeast winds will develop Wednesday behind a cold front. Wind gusts to 34 knot gales are possible late Wednesday night through Thursday morning. A Gale Watch or Gale Warning may eventually be required. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>119-137>141-SCZ040-042-230445- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton- 1232 AM EDT Wed Mar 22 2017 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Mar 22, 12:12 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1212 AM EDT WED MAR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM TSTM WND DMG FAIRFAX 32.96N 81.24W
03/22/2017 ALLENDALE SC 911 CALL CENTER
ALLENDALE 911 CENTER REPORTED MULTIPLE TREES DOWN ON
POWER LINES ON BAY SHORE DR NEAR FAIRFAX SC.
&&
EVENT NUMBER CHS1700062
JRLSpecial weather statement, Mar 22, 12:12 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston SC
1212 AM EDT WED MAR 22 2017
SCZ043>045-220445-
Inland Berkeley-Inland Colleton-Dorchester-
1212 AM EDT WED MAR 22 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...BERKELEY
AND DORCHESTER COUNTIES...
At 1211 AM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Holly Hill to
Cottageville, and moving east at 45 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Summerville, Walterboro, Indian Field, Givhans Ferry State Park,
Saint George, Dorchester, St. George and Ridgeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3305 8016 3285 8085 3319 8078 3333 8050
3328 8049 3326 8043 3326 8036 3328 8035
3327 8030 3330 8025 3338 8024 3339 8022
3345 8022 3344 8021 3345 8021 3345 8018
TIME...MOT...LOC 0411Z 252DEG 54KT 3328 8044 3295 8049
NEDLocal storm report, Mar 22, 12:20 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1220 AM EDT WED MAR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND DMG ESTILL 32.75N 81.24W
03/22/2017 HAMPTON SC 911 CALL CENTER
HAMPTON COUNTY 911 CENTER REPORTS MULTIPLE TREES DOWN
ALONG COLUMBIA HWY NEAR ESTILL.
&&
EVENT NUMBER CHS1700063
JRLSpecial weather statement, Mar 22, 12:29 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Charleston SC
1229 AM EDT WED MAR 22 2017
SCZ042>044-047>050-220500-
Coastal Colleton-Inland Jasper-Hampton-Charleston-Beaufort-Inland
Colleton-Dorchester-
1229 AM EDT WED MAR 22 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
CHARLESTON...COLLETON...DORCHESTER AND JASPER COUNTIES...
At 1228 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Ritter, or 7 miles south of Walterboro,
moving east at 55 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
North Charleston, Summerville, Walterboro, Yemassee, Middleton Place,
Slands Bridge, Hollywood and Ravenel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3302 8015 3273 8012 3255 8093 3286 8086
3305 8019
TIME...MOT...LOC 0428Z 257DEG 48KT 3280 8065
NEDLocal storm report, Mar 22, 12:40 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1240 AM EDT WED MAR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HAIL 3 E COTTAGEVILLE 32.94N 80.42W
03/22/2017 M0.88 INCH COLLETON SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL.
&&
EVENT NUMBER CHS1700064
JRLLocal storm report, Mar 22, 12:41 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1241 AM EDT WED MAR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST LOWCOUNTRY REGIONAL AIR 32.92N 80.64W
03/22/2017 M47 MPH COLLETON SC AWOS
REPORT FROM WALTERBORO AIRPORT /KRBW/.
&&
EVENT NUMBER CHS1700065
33The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 11:31 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 59 min |
| Mar 21, 11:35 PM EDT | Special Weather Statement | CHS | Dorchester | 25 min |
| Mar 21, 11:57 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton, Jasper | 33 min |
| Mar 22, 12:12 AM EDT | Special Weather Statement | CHS | Dorchester | 33 min |
| Mar 22, 12:29 AM EDT | Special Weather Statement | CHS | Colleton | 31 min |
| Mar 22, 12:46 AM EDT | Special Marine Warning | CHS | 89 min | |
| Mar 22, 12:50 AM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester | 44 min |
| Mar 22, 12:55 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Mar 22, 1:08 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Mar 22, 1:33 AM EDT | Special Marine Warning | CHS | 117 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.